Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 274, Number 1

All articles in this issue are freely accessible.

$C^{∗} $-algebras of multivariable Wiener-Hopf operators
Paul S. Muhly and Jean N. Renault.
Trans. Amer. Math. Soc. 274 (1982), 1-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670916
The inverse of a totally positive bi-infinite band matrix
Carl de Boor.
Trans. Amer. Math. Soc. 274 (1982), 45-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670917
Inverses of infinite sign regular matrices
C. de Boor, S. Friedland and A. Pinkus.
Trans. Amer. Math. Soc. 274 (1982), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670918
Conditioning by $⟨$equal, linear$⟩$
Chii-Ruey Hwang.
Trans. Amer. Math. Soc. 274 (1982), 69-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670919
A trace formula for compact manifolds
K. S. Sarkaria.
Trans. Amer. Math. Soc. 274 (1982), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670920
Faisceaux amples sur les espaces analytiques
Vincenzo Ancona.
Trans. Amer. Math. Soc. 274 (1982), 89-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670921
Decisive subgroups of analytic groups
T. Christine Stevens.
Trans. Amer. Math. Soc. 274 (1982), 101-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670922
The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities
Mark E. Huibregtse.
Trans. Amer. Math. Soc. 274 (1982), 109-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670923
Weakly almost periodic functions and Fourier-Stieltjes algebras of locally compact groups
Ching Chou.
Trans. Amer. Math. Soc. 274 (1982), 141-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670924
Regularizing effects for $u_{t}=Δ𝜑(u)$
Michael G. Crandall and Michel Pierre.
Trans. Amer. Math. Soc. 274 (1982), 159-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670925
Equilibrium states of grid functions
Nelson G. Markley and Michael E. Paul.
Trans. Amer. Math. Soc. 274 (1982), 169-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670926
Clifford module invariants of spin bundles
Jacques Allard and Anthony Bahri.
Trans. Amer. Math. Soc. 274 (1982), 193-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670927
Eilenberg-Moore models for fibrations
J.-C. Thomas.
Trans. Amer. Math. Soc. 274 (1982), 203-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670928
Dunford-Pettis operators on Banach lattices
C. D. Aliprantis and O. Burkinshaw.
Trans. Amer. Math. Soc. 274 (1982), 227-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670929
The space of positive definite matrices and Gromov’s invariant
Richard P. Savage.
Trans. Amer. Math. Soc. 274 (1982), 239-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670930
Bordered Klein surfaces with maximal symmetry
Newcomb Greenleaf and Coy L. May.
Trans. Amer. Math. Soc. 274 (1982), 265-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670931
Krull and global dimensions of semiprime Noetherian PI-rings
Richard Resco, Lance W. Small and J. T. Stafford.
Trans. Amer. Math. Soc. 274 (1982), 285-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670932
Free boundary convergence in the homogenization of the one-phase Stefan problem
José-Francisco Rodrigues.
Trans. Amer. Math. Soc. 274 (1982), 297-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670933
Injectivity in Banach spaces and the Mazur-Ulam theorem on isometries
Julian Gevirtz.
Trans. Amer. Math. Soc. 274 (1982), 307-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670934
On the division of distributions by analytic functions in locally convex spaces
Denis Chansolme.
Trans. Amer. Math. Soc. 274 (1982), 319-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670935
The preprojective partition for hereditary Artin algebras
D. Zacharia.
Trans. Amer. Math. Soc. 274 (1982), 327-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670936
Borsuk-Ulam theorems for arbitrary $S^{1}$ actions and applications
E. R. Fadell, S. Y. Husseini and P. H. Rabinowitz.
Trans. Amer. Math. Soc. 274 (1982), 345-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670937
Ampleness and connectedness in complex $G/P$
Norman Goldstein.
Trans. Amer. Math. Soc. 274 (1982), 361-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670938
Hardy spaces and Jensen measures
Takahiko Nakazi.
Trans. Amer. Math. Soc. 274 (1982), 375-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670939
Distal compactifications of semigroups
H. D. Junghenn.
Trans. Amer. Math. Soc. 274 (1982), 379-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 670940